# SDR SWAA2019010228052

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 4,079 hours, 1,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 24C29259
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR STOW BRACKET LOOSE.  ADJUSTED BRACKET PER MM.
